On perturbation behaviour in non‐linear dynamics

authored by
C. Carstensen, Peter Wriggers
External Organisation(s)
Technische Universität Darmstadt
Type
Article
Journal
Communications in Numerical Methods in Engineering
Volume
9
Pages
165-175
No. of pages
11
ISSN
1069-8299
Publication date
02.1993
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Software, Modelling and Simulation, Engineering(all), Computational Theory and Mathematics, Applied Mathematics
Electronic version(s)
https://doi.org/10.1002/cnm.1640090210 (Access: Unknown)